# SDR IPXA10561435

- Difficulty date: July 16, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 313N30565
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 1 ENGINE PYLON: CUTOUT FOR PANEL 435AR FWD EDGE ATTACH FITTING UPPER NUT PLATE IS GOUGING INTO FITTING MATERIAL.  REPLACED NR 1 ENGINE PYLON FRAME CHORD (313N5056-5) IAW SRM 50-40-02 AND 51-40-08.
